Hi been giving this medicine yesterday. I've not started on it as I've. Been reading through the information leaflet with it. I'm on aspirin and bisoprolol for palpatations. Ive read that I cannot take this medicine with aspirin. And it also says about faster heart beat.I am reluctant to take this medication now. But do need to take something. My doctor is off at the moment but don't know if I can wait for him to come back. I'm also waiting for a 24hr ecg because of the palpatations. I'm now very confussed as to what to do
I'm sure your doctor has another doctor taking his calls while he is gone. Give his office a call and explain your concerns. I take Sertraline also, with a number of other meds, but I don't take the other drugs you have mentioned with it, so you need professional advice. If you can't get a hold of your doctor's interim replacement, go to emergency care for your concerns.
Some places may still have a dr on call, for emergencies. This isn't an emergency. Talk to your pharmacist about it. He's the expert.
Every medication for depression has that risk of increasing heart rate. I have rapid heart rate but I still take depression meds with no change in my pulse. No where does it say you cannot take aspirin with it. It says talk to your dr. It could cause an increase in bleeding risk. As long as your dr knows you take aspirin, when he orders it that's all that needs to be done.
Every medication has a long list of side effects. This does not mean you will get any of them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 1 answer
Posted 24 Mar 2012 • 3 answers
Posted 12 Feb 2015 • 1 answer
Posted 26 Feb 2015 • 5 answers
Posted 24 Oct 2015 • 1 answer